Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOIs cause sexual dysfunction?

Posted by Ruth on June 2, 1999, at 7:24:04

In reply to MAOIs cause sexual dysfunction?, posted by John on June 1, 1999, at 18:05:02


I'm not sure about the MAO's, but the tricyclic's
might be a good bet too. I was curious about
going on one of the older drugs b/c of so much
sexual frustration with the SSRI's and posted
about it--I got a few responses that said that
they didn't experience sexual dysfunction on
disipramine (a tricyclic), or the same SSRI apathy.
Of course everybody's different.
The standard word is that SSRI's have less side
effects, but studies show that the older ad's
work just as well, and that many of those horrible
side effects that the older ad's are famous for
aren't true for a lot of people. I remember
taking disipramine for a month or so and didn't
experience major side effects--I got dizzy every
once in awhile and felt prickly sensations on my
scalp, but it wasn't problematic for me, and it
probably would have went away with time. And I
don't remember having any sexual side effects.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ruth thread:6917